Volume 121, Number 6, December 1999

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Brown-Comenetz duality and the Adams spectral sequence

pp. 1153-1177
|

Exceptional quotient singularities

pp. 1179-1189
|

Arcs and wedges on sandwiched surface singularities

pp. 1191-1213
|

Endoscopy for Mp(2n, [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /])

pp. 1215-1243
|

The maximum order of finite groups of automorphisms of K3 surfaces

pp. 1245-1252
|

Minimizing currents in open manifolds and the n - 1 homology of nonnegatively Ricci curved manifolds

pp. 1253-1278
|

Strong and weak F-regularity are equivalent for graded rings

pp. 1279>-1290
|

Discrete analogues in harmonic analysis, I: ℓ2 estimates for singular radon transforms

pp. 1291-1336
|

Équations d'ondes quasilinéaires et estimations de Strichartz

pp. 1337-1377
|